# SDR AALA20001545

- Difficulty date: September 7, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELT FRAME DENTED 950F STRINGER 26L.  INSTALLED REPAIR DOUBLER STATION 950F STRINGER 26L PER SRM 51-40-3, MATERIAL 7075-T6, .071, 16 INCHES LONG, CUTOUT 8 INCHES LONG ON HAT, NDT PASSED RADIUS. (M)
